Optimal multimedia transport on the Internet

Parr, G. and Curran, K. (1998) Optimal multimedia transport on the Internet. Journal of Network and Computer Applications, 21 (2). pp. 149-161. ISSN 1084-8045

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 24 Sep 2016 01:36
Last Modified: 25 Jul 2018 12:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/60133
DOI:

Actions (login required)

View Item